Its, Alexander Rudol'fovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 33

Number of views:
This page:2846
Abstract pages:11001
Full texts:4186
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. S. L. Yakovlev, I. V. Andronov, T. A. Suslina, A. A. Fedotov, A. R. Its, A. K. Motovilov, V. G. Farafonov, A. Ya. Kazakov, “To the memory of Sergei Yur'evich Slavyanov”, TMF, 201:2 (2019),  151–152  mathnet; Theoret. and Math. Phys., 201:2 (2019), 1543–1544  isi
2. Tamara Grava, Alexander Its, Andrei Kapaev, Francesco Mezzadri, “On the Tracy–Widom$_\beta$ Distribution for $\beta=6$”, SIGMA, 12 (2016), 105, 26 pp.  mathnet  isi  scopus
3. T. Bothner, A. Its, “Asymptotics of a cubic sine kernel determinant”, Algebra i Analiz, 26:4 (2014),  22–91  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:4 (2015), 515–565  isi  elib  scopus
4. R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Landau–Lifshitz equation, uniaxial anisotropy case: Theory of exact solutions”, TMF, 178:2 (2014),  163–219  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 178:2 (2014), 143–193  isi  elib  scopus
5. A. R. Its, V. E. Korepin, “Generalized entropy of the Heisenberg spin chain”, TMF, 164:3 (2010),  363–367  mathnet; Theoret. and Math. Phys., 164:3 (2010), 1136–1139  isi  scopus
6. A. A. Bolibruch, A. R. Its, A. A. Kapaev, “On the Riemann–Hilbert–Birkhoff inverse monodromy problem and the Painlevé equations”, Algebra i Analiz, 16:1 (2004),  121–162  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:1 (2005), 105–142
7. A. R. Its, N. A. Slavnov, “On the Riemann–Hilbert approach to asymptotic analysis of the correlation functions of the quantum nonlinear Schrödinger equation: Interacting fermion case”, TMF, 119:2 (1999),  179–248  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 119:2 (1999), 541–593  isi
8. A. G. Izergin, A. R. Its, V. E. Korepin, N. A. Slavnov, “The matrix Riemann–Hilbert problem and differential equations for correlation functions of the $XXO$ Heisenberg chain”, Algebra i Analiz, 6:2 (1994),  138–151  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:2 (1995), 315–326
9. A. G. Izergin, A. R. Its, V. E. Korepin, N. A. Slavnov, “Integrable differential equations for temperature correlation functions of the Heisenberg XXO chain”, Zap. Nauchn. Sem. POMI, 205 (1993),  6–20  mathnet  mathscinet  zmath; J. Math. Sci., 80:3 (1996), 1747–1759
10. R. F. Bikbaev, A. R. Its, “Algebrogeometric solutions of the nonlinear boundary problem on a segment for the sine-Gordon equation”, Mat. Zametki, 52:4 (1992),  19–28  mathnet  mathscinet  zmath; Math. Notes, 52:4 (1992), 1005–1011  isi
11. A. S. Fokas, A. R. Its, “An initial-boundary value problem for the sine-Gordon equation in laboratory coordinates”, TMF, 92:3 (1992),  387–403  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 92:3 (1992), 964–978  isi
12. A. R. Its, A. V. Kitaev, “Continious limit for hermitian matrix model $\Phi^6$”, Zap. Nauchn. Sem. LOMI, 187 (1991),  40–52  mathnet  mathscinet  zmath; J. Math. Sci., 73:4 (1995), 436–445
13. A. R. Its, A. V. Kitaev, A. S. Fokas, “Matrix models of two-dimensional quantum gravity and isomonodromy solutions of “discrete Painleve equations””, Zap. Nauchn. Sem. LOMI, 187 (1991),  3–30  mathnet  mathscinet  zmath; J. Math. Sci., 73:4 (1995), 415–429
14. A. R. Its, A. V. Kitaev, A. S. Fokas, “The isomonodromy approach in the theory of two-dimensional quantum gravitation”, Uspekhi Mat. Nauk, 45:6(276) (1990),  135–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 155–157  isi
15. G. L. Alfimov, A. R. Its, N. E. Kulagin, “Modulation instability of solutions of the nonlinear Schrödinger equation”, TMF, 84:2 (1990),  163–172  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 84:2 (1990), 787–793  isi
16. R. F. Bikbaev, A. R. Its, “Algebrogeometric solutions of a boundary-value problem for the nonlinear Schrödinger equation”, Mat. Zametki, 45:5 (1989),  3–9  mathnet  mathscinet  zmath; Math. Notes, 45:5 (1989), 349–354  isi
17. A. R. Its, V. Yu. Novokshenov, “Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  25–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 190–200  isi
18. R. F. Bikbaev, A. R. Its, “Asymptotics at $t\to\infty$ of the solution of the Cauchy problem for the Landau–Lifshitz equation”, TMF, 76:1 (1988),  3–17  mathnet  mathscinet; Theoret. and Math. Phys., 76:1 (1988), 665–675  isi
19. A. R. Its, A. V. Rybin, M. A. Sall', “Exact integration of nonlinear Schrödinger equation”, TMF, 74:1 (1988),  29–45  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 74:1 (1988), 20–32  isi
20. A. R. Its, A. F. Ustinov, “Formulation of the scattering theory for the NLS equation with boundary conditions of the type of finite density in the soliton-free sector”, Zap. Nauchn. Sem. LOMI, 169 (1988),  60–67  mathnet  zmath
21. A. R. Its, A. A. Kapaev, “The method of isomonodromy deformations and connection formulas for the second Painlevé transcendent”, Izv. Akad. Nauk SSSR Ser. Mat., 51:4 (1987),  878–892  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:1 (1988), 193–207
22. A. R. Its, A. F. Ustinov, “Time asymptotics of the Cauchy problem solution for the nonlinear Schrödinger equation under finite-density boundary conditions”, Dokl. Akad. Nauk SSSR, 291:1 (1986),  91–95  mathnet
23. A. R. Its, V. Z. Ènol'skii, “Dynamics of the Calogero–Moser system and the reduction of hyperelliptic integrals to elliptic integrals”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 62–64  isi
24. A. R. Its, V. V. Sukhanov, “The matrix Riemann problem on a system of rays and inverse problems of scattering theory”, Dokl. Akad. Nauk SSSR, 283:3 (1985),  534–538  mathnet  mathscinet  zmath
25. A. R. Its, ““Isomonodromy” solutions of equations of zero curvature”, Izv. Akad. Nauk SSSR Ser. Mat., 49:3 (1985),  530–565  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:3 (1986), 497–529
26. A. R. Its, “Liouville's theorem and the inverse scattering method”, Zap. Nauchn. Sem. LOMI, 133 (1984),  113–125  mathnet  mathscinet  zmath
27. R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Finite-zone integration of the Landau–Lifshits equation”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1293–1298  mathnet  mathscinet  zmath
28. A. R. Its, V. È. Petrov, ““Isomonodromic” solutions of the sine-Gordon equation and the time asymptotics of its rapidly decreasing solutions”, Dokl. Akad. Nauk SSSR, 265:6 (1982),  1302–1306  mathnet  mathscinet  zmath
29. A. R. Its, “Asymptotics of solutions of the nonlinear Schrödinger equation and isomonodromic deformations of systems of linear differential equations”, Dokl. Akad. Nauk SSSR, 261:1 (1981),  14–18  mathnet  mathscinet  zmath
30. A. R. Its, V. B. Matveev, “Algebrogeometrical integration of the MNS equation, the finite-gap solutions and their degeneration”, Zap. Nauchn. Sem. LOMI, 101 (1981),  64–76  mathnet  mathscinet  zmath; J. Soviet Math., 23:4 (1983), 2412–2420
31. A. R. Its, V. B. Matveev, “vHill's operator with finitely many gaps”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 65–66
32. A. R. Its, V. B. Matveev, “Schrödinger operators with finite-gap spectrum and $N$-soliton solutions of the Korteweg–de Vries equation”, TMF, 23:1 (1975),  51–68  mathnet  mathscinet; Theoret. and Math. Phys., 23:1 (1975), 343–355
33. A. R. Its, V. B. Matveev, “Coordinate asymptotic for Schrödinger equation with a rapidly oscillating potential”, Zap. Nauchn. Sem. LOMI, 51 (1975),  119–122  mathnet  mathscinet  zmath

34. V. M. Babich, A. R. Its, V. A. Marchenko, L. A. Pastur, B. A. Plamenevskii, T. A. Suslina, L. D. Faddeev, A. A. Fedotov, N. N. Ural'tseva, “Vladimir Savel'evich Buslaev (obituary)”, Uspekhi Mat. Nauk, 69:1(415) (2014),  163–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:1 (2014), 153–158  isi
35. A. Its, A. Kapaev, “Letter to the editors”, Algebra i Analiz, 18:4 (2006),  225–226  mathnet  mathscinet  zmath; St. Petersburg Math. J., 18:4 (2007), 679–680
36. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Uspekhi Mat. Nauk, 51:1(307) (1996),  133–136  mathnet  mathscinet; Russian Math. Surveys, 51:1 (1996), 129–133  isi

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020